Alert archive / West Virginia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS Charleston, WV

February 6, 2025Boone County, Kanawha County, Lincoln County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Feb 6, 2025, 7:34 AM EST for Boone County, Kanawha County, Lincoln County, West Virginia. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2025, 7:34 AM EST (12:34 UTC)
Expired
Feb 6, 2025, 8:00 AM EST
In force
26 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, WV, Kanawha County, WV, Lincoln County, WV

The radar

The Charleston,WV radar (KRLX), 35 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 7:48 AM ESTTSTM WND DMG2 Ese Hamlin, WVPower outage cause by tree damage east of Hamlin.
Feb 6, 7:50 AM ESTTSTM WND DMG7 S West Hamlin, WVPower outage caused by tree damage near WV Route 10.
Feb 6, 8:05 AM ESTTSTM WND DMG2 Se Madison, WVPower outage caused by tree damage in Uneeda.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS51 KRLX 061234
SVRRLX
WVC005-039-043-061300-
/O.NEW.KRLX.SV.W.0002.250206T1234Z-250206T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
734 AM EST Thu Feb 6 2025

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  West central Kanawha County in central West Virginia...
  Central Lincoln County in central West Virginia...
  Northwestern Boone County in central West Virginia...

* Until 800 AM EST.

* At 734 AM EST, a severe thunderstorm was located near Hamlin,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Turtle Creek, Sweetland, West Hamlin, Sod, Woodville,
  Branchland, Palermo, Danville, Foster, Spurlockville,
  Griffithsville, Alkol, Mud, Yawkey, Julian, Myra, Hamlin, Ashford,
  and Alum Creek.

This includes Route 119 between mile markers 48 and 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 8224 3829 8221 3824 8169 3799 8178
      3818 8227 3819 8227
TIME...MOT...LOC 1234Z 287DEG 49KT 3822 8216 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

14
1 follow-up statement
187 
WWUS51 KRLX 061244
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
744 AM EST Thu Feb 6 2025

WVC005-039-043-061300-
/O.CON.KRLX.SV.W.0002.000000T0000Z-250206T1300Z/
Kanawha WV-Lincoln WV-Boone WV-
744 AM EST Thu Feb 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EST
FOR WEST CENTRAL KANAWHA...CENTRAL LINCOLN AND NORTHWESTERN BOONE
COUNTIES...

At 744 AM EST, a severe thunderstorm was located near Spurlockville,
or 9 miles southeast of Hamlin, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Sweetland, Sod, Woodville, Palermo, Danville, Foster,
Spurlockville, Griffithsville, Alkol, Mud, Yawkey, Julian, Turtle
Creek, Ashford, and Alum Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 8209 3828 8208 3824 8169 3799 8178
      3815 8214 3818 8212
TIME...MOT...LOC 1244Z 284DEG 50KT 3820 8196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 6:17 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 6, 6:17 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
617 AM EST Thu Feb 6 2025

.SYNOPSIS...
Potent, moisture-laden low pressure systems will impact the
area through Thursday, this weekend, and early to mid next
week, each with heavy rain, and mixed wintry precipitation.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 615 AM Thursday...

Widespread flooding is occurring across much of central WV and
the tri-state area of OH/KY/WV. Expect this to persist for at
least a few more hours as rain continues this morning before a
line of thunderstorms passes through by mid-morning, likely
putting an end to precipitation for much of the area today.
Some of these storms could contain strong to damaging winds and
small hail with a non-zero tornado threat present. Otherwise,
the previous forecast/discussion remains on track.

As of 155 AM Thursday...

A very sharp temperature inversion was noted early this morning,
with SE Ohio and portions of northern WV hovering at or just below
freezing at the surface and an elevated warm layer, providing us
with a setup for continued freezing rain into the early morning
hours Thursday. Winter Weather Advisories are currently in place in
these areas to account for the ongoing risk of accumulating ice
(primarily on elevated surfaces) into early this morning before a
transition to all rain is expected over the next couple hours.

The Ice Storm Warning and adjacent Winter Weather Advisory also
continues across the NE WV mountains until early this morning where
southeasterly surface flow has trapped cold air against the
mountains and in the adjacent higher terrain. Ongoing warm air
advection should erode any risk for continued ice accumulation
likely by 12Z this morning. Regardless, ice accumulations will
likely result in hazardous travel, downed trees, and power outages
through the early morning hours.

Elsewhere, elevated instability in response to a plume of theta-e
advection has situated itself across western and southern portions
of the forecast area and has generated modest MLCAPE around 500-1000
J/kg, mid-level lapse rates across southwest portions of our
area remain rather modest at around 6-6.5 C/km as well. Warm air
advection will continue to infiltrate further into the area as
the warm frontal boundary pushes northeastward this morning,
with some surface based convection possible as well across far
southwestern portions of our area, supporting at least a risk
for damaging winds.

SPC has placed us under a MRGL risk for severe thunderstorms
overnight into early Thursday for this area with a primary threat of
damaging winds, with large hail and a non-zero tornado threat given
strong shear present and ESRH in excess of 200 m2/s2. Short term
CAMs show an increase in convective coverage expected over the next
couple of hours just to our west which will congeal some into a
broken ne-sw oriented line before traversing portions of our area
Thursday morning, with the best chance for strong storms here likely
being around or just after daybreak.

With these widespread showers/storms, heavy rain is also likely to
continue which could lead to flooding concerns overnight into early
afternoon Thursday, much of the area is highlighted by WPC for a
MRGL risk for excessive rainfall today. Over an inch of rain has
fallen across much of the western portions of our area where soils
are already saturated from previous rainfall and continued
precipitation overnight will only exacerbate the risk for flooding.
There is a Flood Watch in effect for much of our area until this
afternoon to account for this risk, with an additional inch or more
of rain expected on top of what has fallen.

Chances for precipitation will diminish from west to east by early
afternoon Thursday after the cold front pushes through the area.
Expecting dry conditions for most of the area Thursday night with
some patchy light rain/drizzle possible across the mountains.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 322 AM Thursday...

After a brief break for much of Friday, another potent low will move
into the area over the weekend, providing another soaking rain to
the area, and creating the potential for another round of hydro
issues. As with previous system, precipitation could start off as a
wintry mix across parts of the north, but is overall looking to be
relatively short lived, before changing over to rain area wide as
southerly flow  increases. Low pressure will continue to move
northeast of the area on Saturday night into Sunday, with rain
continuing across the area. Frontal boundary associated with the low
will push east through the area early Sunday, with colder, or
perhaps even falling temperatures during the day Sunday, and a
change over to a brief period of wintry precipitation possible,
mainly across the higher terrain, before moisture exits the area.
Winds will be on the increase Saturday night into Sunday in the CAA
regime, which could lead to downed trees in the saturated
conditions.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 322 AM Thursday...

After another brief break across much of the area during the day
Sunday into Monday, before additional disturbances form across the
southern plains and, move northeast into the area, advecting high
moisture content air into the area. At this point, there is much
uncertainty regarding this period, but periods of wintry weather,
along with periods of all rain are looking to be possible, perhaps
even at least light accumulations are possible even across parts of
the lowlands at times, but it will be a constant battle between cold
overnight lows, and daytime highs above freezing. This will be
another period of heightened hydro concerns.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 612 AM Thursday...

Rain with embedded thunderstorms and patchy areas of freezing
rain have overspread the entire area. Most sites are at least
MVFR with intermittent IFR/LIFR VISBY/ceilings in
rain/thunderstorms. Thunderstorms could contain small hail and
strong winds through this morning.

Some breaks in the clouds will likely start to become apparent
late in the period where locations will likely drift in and out
of MVFR at times after the frontal passage. MVFR/IFR may persist
across the mountains at BKW and EKN for a little longer.

Gusty southwest winds of around 10-20 kts are expected through
this afternoon before diminishing after the frontal passage
today.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of IFR/LIFR ceilings/visibility
could differ from the forecast based on precipitation coverage
and intensity.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EST 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
CRW CONSISTENCY  M    H    H    M    M    M    M    H    H    H    H    H
HTS CONSISTENCY  H    M    H    L    M    M    H    H    H    H    H    M
BKW CONSISTENCY  H    M    M    H    H    M    M    M    M    M    H    H
EKN CONSISTENCY  M    M    H    H    H    H    M    M    H    H    H    H
PKB CONSISTENCY  L    L    L    H    L    M    M    M    M    H    H    H
CKB CONSISTENCY  L    M    M    M    M    M    M    M    M    H    H    H

AFTER 12Z FRIDAY...
IFR conditions possible Saturday into Saturday night with heavy
precipitation.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 PM EST this afternoon for WVZ005>008-
     013>020-024>034-039-040-515>526.
     Winter Weather Advisory until 7 AM EST this morning for WVZ526.
     Ice Storm Warning until 7 AM EST this morning for WVZ523-524.
OH...Flood Watch until 1 PM EST this afternoon for OHZ086-087.
     Winter Weather Advisory until 7 AM EST this morning for OHZ066-
     067.
KY...Flood Watch until 1 PM EST this afternoon for KYZ101>103-105.
VA...Flood Watch until 1 PM EST this afternoon for VAZ003-004.

&&

SYNOPSIS...28/SL
NEAR TERM...28
SHORT TERM...SL
LONG TERM...SL
AVIATION...28
Hazardous weather outlook, Feb 6, 5:15 AM EST, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
515 AM EST Thu Feb 6 2025

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>020-024>034-039-
040-515>522-525-071015-
Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson-
Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane-
Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Randolph-
515 AM EST Thu Feb 6 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-071015-
Perry-Morgan-
515 AM EST Thu Feb 6 2025

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ075-076-083>085-WVZ009>011-071015-
Athens-Washington-Jackson OH-Vinton-Meigs-Wood-Pleasants-Tyler-
515 AM EST Thu Feb 6 2025

This Hazardous Weather Outlook is for portions of southeast Ohio
and northern West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ523-524-071015-
Northwest Pocahontas-Southeast Pocahontas-
515 AM EST Thu Feb 6 2025

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Ice Storm Warning.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ526-071015-
Southeast Randolph-
515 AM EST Thu Feb 6 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another soaking rain is expected this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Local storm report, Feb 6, 7:06 AM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
706 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     Flash Flood      Prichard                38.30N 82.54W
02/06/2025                   Wayne              WV   911 Call Center

            Flooding around homes on Rice Branch Rd &
            Whites Creek Rd with water rescues.

&&
Local storm report, Feb 6, 7:11 AM EST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
711 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     Rain             Pea Ridge               38.42N 82.32W
02/06/2025  M2.75 Inch       Cabell             WV   Trained Spotter

            Trained spotter reports 2.75 inches of rain
            in the last 12 hours. Pea size hail also
            being observed with a thunderstorm.

&&
Special weather statement, Feb 6, 7:13 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
713 AM EST Thu Feb 6 2025

KYZ103-105-WVZ005-006-013>015-024>027-517-519-061300-
Boyd KY-Lawrence KY-Kanawha WV-Lincoln WV-Northwest Nicholas WV-
Mingo WV-Wayne WV-Northwest Fayette WV-Clay WV-Boone WV-Logan WV-
Cabell WV-Putnam WV-
713 AM EST Thu Feb 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BOYD...LAWRENCE...
SOUTHERN PUTNAM...KANAWHA...LINCOLN...WAYNE...SOUTHERN CABELL...WEST
CENTRAL NICHOLAS...NORTHWESTERN MINGO...NORTHWESTERN LOGAN...
SOUTHWESTERN CLAY...NORTHWESTERN FAYETTE AND NORTHERN BOONE COUNTIES
THROUGH 800 AM EST...

At 713 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cross Lanes to Blaine.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Charleston, Chapmanville, Ranger, Pinch, Louisa, Glasgow, Nitro,
Ashford, Indore, Burnaugh, Salt Rock, Palermo, Drennan, South
Charleston, Genoa, Alkol, Poca, Harts, Mud, and Racine.

This includes the following highways...
 Interstate 79 between mile markers 1 and 10.
 Interstate 77 in West Virginia between mile markers 96 and 112.
 Interstate 64 in West Virginia between mile markers 23 and 57.
 West Virginia Turnpike between mile markers 74 and 95.
 Route 119 between mile markers 31 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3820 8288 3819 8285 3822 8281 3823 8282
      3855 8185 3831 8084 3781 8230 3786 8241
      3790 8244 3791 8247 3790 8247 3795 8250
      3796 8254 3795 8258 3794 8258 3810 8292
      3812 8289 3818 8292
TIME...MOT...LOC 1213Z 287DEG 55KT 3844 8173 3805 8285

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

14
Local storm report, Feb 6, 7:14 AM EST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
714 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      Nitro                   38.42N 81.84W
02/06/2025                   Kanawha            WV   911 Call Center

            Flash flooding with numerous water rescues
            across Nitro. Reports 3 inches of rain have
            fallen over the area.

&&
Local storm report, Feb 6, 7:17 AM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
717 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     Flash Flood      Hurricane               38.43N 82.00W
02/06/2025                   Putnam             WV   911 Call Center

            Numerous water rescues underway due to
            ongoing flash flooding.

&&
Local storm report, Feb 6, 7:33 AM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Charleston WV
733 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     Tstm Wnd Dmg     Fosterville             38.09N 81.60W
02/06/2025                   Boone              WV   Public

            Report of several large trees 6-12 inches in
            diameter and power lines down along Coal
            River Rd.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:14 AM ESTAreal Flood WarningRLXCabell, Kanawha, Lincoln, Mason, Putnam, Wayne35 hr
Feb 6, 2:34 AM ESTSpecial Weather StatementRLXCabell26 min
Feb 6, 2:48 AM ESTFlash Flood Warning EmergencyRLXCabell, Lincoln, Wayne6 hr
Feb 6, 3:05 AM ESTFlash Flood Warning EmergencyRLXKanawha, Lincoln, Putnam6 hr
Feb 6, 3:53 AM ESTFlash Flood WarningRLXClay, Kanawha, Nicholas6 hr
Feb 6, 3:54 AM ESTSpecial Weather StatementRLXLincoln51 min
Feb 6, 4:08 AM ESTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Raleigh37 min
Feb 6, 4:38 AM ESTSpecial Weather StatementRLXBoone, Logan, Mingo52 min
Feb 6, 5:30 AM ESTFlash Flood Warning EmergencyCatastrophic damage threatRLXCabell3 hr
Feb 6, 5:40 AM ESTSpecial Weather StatementRLXMcDowell, Raleigh, Wyoming50 min
Feb 6, 5:44 AM ESTAreal Flood WarningRLXKanawha10 hr
Feb 6, 7:13 AM ESTSpecial Weather StatementRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne47 min
Feb 6, 7:21 AM ESTAreal Flood WarningRLXRandolph20 hr
Feb 6, 7:30 AM ESTAreal Flood WarningRLXCabell, Calhoun, Jackson, Kanawha, Mason, Putnam and 2 more23 hr
Feb 6, 7:41 AM ESTAreal Flood WarningRLXCalhoun, Jackson, Mason, Ritchie, Wirt, Wood14 hr
Feb 6, 7:45 AM ESTAreal Flood WarningRLXBoone, Kanawha, Lincoln, Logan, Mingo, Wayne24 hr
Feb 6, 7:49 AM ESTAreal Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Kanawha, Nicholas and 2 more12 hr
Feb 6, 7:51 AM ESTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 4 more12 hr
Feb 6, 7:58 AM ESTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Wayne32 min
Feb 6, 8:04 AM ESTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas26 min
Feb 6, 8:16 AM ESTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne29 min
Feb 6, 8:25 AM ESTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh35 min
Feb 6, 8:29 AM ESTTornado WarningRLXBoone, Lincoln, Logan, Mingo31 min
Feb 6, 9:07 AM ESTAreal Flood WarningRLXBarbour, Harrison, Randolph, Upshur12 hr
Feb 6, 9:44 AM ESTSpecial Weather StatementRLXMingo31 min
Feb 6, 10:00 AM ESTAreal Flood WarningRLXClay, Kanawha, Nicholas6 hr
Feb 6, 10:00 AM ESTRiver Flood WarningRLXUpshur21 hr
Feb 6, 10:04 AM ESTAreal Flood WarningRLXKanawha, Lincoln, Putnam12 hr
Feb 6, 10:07 AM ESTAreal Flood WarningRLXNicholas, Pocahontas, Randolph, Webster12 hr
Feb 6, 10:15 AM ESTAreal Flood WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 5 more9 hr
Feb 6, 10:50 AM ESTRiver Flood WarningRLXBarbour36 hr
Feb 6, 10:54 AM ESTRiver Flood WarningRLXBarbour28 hr
Feb 6, 11:36 AM ESTAreal Flood WarningRLXWood6 hr
Feb 6, 12:27 PM ESTRiver Flood WarningRLXGilmer16 hr
Feb 6, 1:05 PM ESTRiver Flood WarningRLXClay, Kanawha7 hr
Feb 6, 1:09 PM ESTRiver Flood WarningRLXNicholas, Webster7 hr
Feb 6, 1:13 PM ESTRiver Flood WarningRLXKanawha15 hr
Feb 6, 1:34 PM ESTRiver Flood WarningRLXPocahontas18 hr
Feb 6, 1:42 PM ESTFlood WatchRLXMcDowell12 hr
Feb 6, 4:50 PM ESTAreal Flood WarningRLXTyler6 hr
Feb 6, 6:53 PM ESTRiver Flood WarningRLXBarbour, Randolph12 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.